Title

On the Existence of Solutions to Equality Constrained Least-Squares Problems in Infinite Dimensional Hilbert Spaces

Document Type

Article

Publication Date

9-25-2002

Department

Mathematics

Abstract

We study the problem of existence of solutions to least-squares problems with equality constraints (LSE) in infinite dimensional Hilbert spaces, based on the equivalence of this problem to a usual least-squares problem (LSP) and Bouldin's result. Several equivalent conditions are presented. (C) 2002 Elsevier Science Inc. All rights reserved.

Publication Title

Applied Mathematics and Computation

Volume

131

Issue

2-3

First Page

573

Last Page

581